# SDR AALA201806229021

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 21,237 hours, 3,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLASHLIGHT AT DOOR 4R INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT AT DOOR 4R WITH SERVICEABLE UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
